# SDR 07FDEA00542

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), SIDE LINK ATTACHMENT BARREL NUT BORE FOUND CORRODED. REPAIRED AS PER FEDEX E.A. 1-5750-107782,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
